| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperemia (1904); Uveitis (2122)
| Date of Event |
03/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).Reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A physician reported that after surgery, hyperemia findings began in both eyes one month postoperatively were initially controlled with topical treatment but later progressed to uveitis, with increasing severity.Systemic rheumatologic tests were conducted, and no etiology was found.Topical steroid treatment was still being administered, but the uveitis remains uncontrolled.Additional information has been requested.There are two medical reports associated with this patient.This file is for the left eye.